# SDR SIMA960632

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: E0442SE1203SN
- Condition: Dirty
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HOU - FLT NR 3618 - AFTER TAKEOFF LEFT ENGINE TORQUE INDICATIONS DROPPED TO 60 PERCENT CREW ELECTED TO RETURN TO HOU.  CLEANED ELECTRICAL CONNECTOR ON LEFT ENGINE T 1.8 SENSOR.  GROUND PERFORMANCE RUNS WERE SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
